ON THE PROBLEM OF THE MEAN-VALUE DETERMINATION

被引:0
作者
SMOLYAK, SA
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1991年 / 320卷 / 05期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:1054 / 1057
页数:4
相关论文
共 7 条
[1]  
ACZEL J, 1946, KGL NORSKE VID SELSK, V19, P83
[2]  
ACZEL J, 1946, KGL NORSKE VID SELSK, V19, P87
[3]   A UNIFYING APPROACH TO AXIOMATIC NON-EXPECTED UTILITY THEORIES [J].
CHEW, SH ;
EPSTEIN, LG .
JOURNAL OF ECONOMIC THEORY, 1989, 49 (02) :207-240
[4]  
KOLMOGOROV AN, 1985, IZBRANNYE T, P136
[5]  
Nagumo M., 1930, JAPAN J MATH, VVI, P71
[6]  
SMOLYAK SA, 1983, MODELI METODY STOKHA, P181
[7]  
1930, ATTI ACCAD NAZ LINCE, V12, P388